Alert archive / Nebraska / Flash Flood Warnings in 2010

Flash Flood Warning 24, NWS North Platte, NE

August 8, 2010Boyd County, Holt County, Nebraska

NWS North Platte, NE issued this flash flood warning at Aug 8, 2010, 3:56 PM CDT for Boyd County, Holt County, Nebraska. It was in force for 79 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2010, 3:56 PM CDT (20:56 UTC)
Expired
Aug 8, 2010, 5:15 PM CDT
In force
79 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Flood severity
None

Counties Boyd County, NE, Holt County, NE

The radar

The Sioux Falls radar (KFSD), 166 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 8.9 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2010-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1063 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2010-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1063 J/kg
Mixed-layer CIN
-183 J/kg
Mixed-layer LCL
1822 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

439 
WGUS53 KLBF 082056
FFWLBF
NEC015-089-090000-
/O.NEW.KLBF.FF.W.0024.100808T2056Z-100809T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
356 PM CDT SUN AUG 8 2010

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BOYD COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHWESTERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 700 PM CDT

* AT 356 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
  WARNED AREA. TWO TO FOUR INCHES OF RAINFALL IS LIKELY WITH THESE
  THUNDERSTORMS WITH RAINFALL RATES OVER 2 INCHES PER HOUR.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SPENCER...ANOKA...BRISTOW...BUTTE...GROSS...HULL LAKE STATE
  WILDLIFE MANAGEMENT AREA...LYNCH...MONOWI...NAPER...PARSHALL BRIDGE
  STATE WILDLIFE MANAGEMENT AREA AND SPENCER DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN VEHICLES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...
OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A
SMALL ONE...ON FOOT OR IN A VEHICLE.

&&

LAT...LON 4296 9847 4294 9845 4293 9839 4290 9834
      4289 9831 4283 9830 4277 9830 4276 9924
      4300 9922 4300 9850

$$

CJS/CDC
2 follow-up statements
372 
WGUS73 KLBF 082132
FFSLBF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
432 PM CDT SUN AUG 8 2010

NEC015-089-090000-
/O.CON.KLBF.FF.W.0024.000000T0000Z-100809T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOLT NE-BOYD NE-
432 PM CDT SUN AUG 8 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR BOYD AND NORTHWESTERN
HOLT COUNTIES UNTIL 700 PM CDT...

AT 432 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAIN IN THE GROSS AND LYNCH AREAS OF
FAR EASTERN BOYD COUNTY. THESE STORMS EARLIER PRODUCED 2 INCHES OF
RAIN IN ONLY 20 MINUTES 1 MILE SOUTH OF NAPER.

EVEN THOUGH THE STORMS ARE MOVING OUT OF THE AREA AND THE HEAVY RAIN 
IS ENDING...RUNOFF WILL CONTINUE FOR THE NEXT FEW HOURS AND WILL 
LIKELY CAUSE RAPID RISES OF SMALL CREEKS AND STREAMS.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SPENCER...ANOKA...BRISTOW...BUTTE...GROSS...HULL LAKE STATE WILDLIFE
MANAGEMENT AREA...LYNCH...MONOWI...NAPER...PARSHALL BRIDGE STATE
WILDLIFE MANAGEMENT AREA AND SPENCER DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD RELATED DEATHS OCCUR IN VEHICLES. DO NOT ATTEMPT TO CROSS
BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY.
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT OR
IN A VEHICLE.

&&

LAT...LON 4296 9847 4294 9845 4293 9839 4290 9834
      4289 9831 4283 9830 4277 9830 4276 9924
      4300 9922 4300 9850

$$

SCHULTZ
587 
WGUS73 KLBF 082215
FFSLBF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
515 PM CDT SUN AUG 8 2010

NEC015-089-082229-
/O.CAN.KLBF.FF.W.0024.000000T0000Z-100809T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOLT NE-BOYD NE-
515 PM CDT SUN AUG 8 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR BOYD AND
NORTHWESTERN HOLT COUNTIES IS CANCELLED...

HEAVY RAIN HAS ENDED OVER THE WARNED AREA. 2 TO NEARLY 3 INCHES OF 
RAIN HAS FALLEN IN THIS AREA. STREAMS AND CREEKS IN THE WARNED AREA 
HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. 
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.

LAT...LON 4296 9847 4294 9845 4293 9839 4290 9834
      4289 9831 4283 9830 4277 9830 4276 9924
      4300 9922 4300 9850

$$

CDC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 3:30 PM CDT, 26 minutes earlier.

Area forecast discussion, Aug 8, 3:30 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
330 PM CDT SUN AUG 8 2010

.DISCUSSION...
SEVERE THUNDERSTORMS ALONG A SURFACE BOUNDARY IN THE NE CWA ARE THE
PRIMARY FORECAST FOCUS.  EARLY ON THE HEAVY RAIN POTENTIAL WAS
IDENTIFIED AND THE HAIL THREAT HAS BEEN CONFIRMED ALREADY THIS
AFTERNOON.  WE WILL LET THE HEAT ADVISORY GO AT ZONE ISSUANCE TODAY
AS THE WORST OF THE HEAT HAS PASSED AND THE PRIMARY FOCUS IS ON
SEVERE WEATHER AND THE ACCOMPANYING HEAVY RAIN THREAT THIS EVENING.

.MONDAY AND TUESDAY...WILL SEE ADDITIONAL THUNDERSTORM CHANCES AS
THE BOUNDARY REMAINS AND 70 PLUS DEW POINTS RETURN TO THE AREA WITH
EASTERLY SURFACE WINDS.

HEAVY RAIN POTENTIAL REMAINS AS THE PRECIP WATER IN THE MODEL
SOUNDINGS CONTINUES AOA 1.50 INCHES.

LOOKING AHEAD THE GFS INDICATES WARMER WEATHER CONTINUES THROUGH
FRIDAY BEFORE PROVIDING A BREAK.  GFS SHOWS HEAT THROUGH THE
DEVELOPMENT OF A RIDGE ACROSS THE ROCKIES AND THE HEAT BUILDING A
HIGH WELL NORTH.  GFS AND EUROPEAN DIFFER IN THEIR HANDLING OF THIS
RIDGE...A SERIES OF SHORTWAVES COMING OVER THE TOP OF THE
RIDGE...AND THE PACIFIC NORTHWEST LOW. IN EITHER SOLUTION WE REMAIN
WARM AND WET THROUGH THE WORK WEEK AND THEN MAY SEE A COOL DOWN THIS
COMING WEEKEND WITH A STRONGER SHORT WAVE DIVING DEEPLY ACROSS THE
STATE.

&&

.AVIATION...
EXPECT MAINLY VFR CONDITIONS ACROSS WESTERN NEBRASKA...THUNDERSTORMS
ACROSS CENTRAL NEBRASKA ARE A CONCERN THIS EVENING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...HEAT ADVISORY CANCELED FOR
NEZ007-009>010-026>029-038-059-071.

&&

DISCUSSION...HIRSCH
Hazardous weather outlook, Aug 8, 5:25 AM CDT, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
525 AM CDT SUN AUG 8 2010

NEZ004>010-022>029-035>038-056>059-069>071-094-091030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
525 AM CDT SUN AUG 8 2010 /425 AM MDT SUN AUG 8 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

A HEAT ADVISORY IS IN EFFECT FOR THIS AFTERNOON AND EVENING FOR
LOCATIONS EAST OF A LINE FROM MAYWOOD...TO NORTH PLATTE...TO
DUNNING AND NAPER. HEAT INDEXES UP TO 105 DEGREES ARE POSSIBLE.

AFTERNOON HEATING...AND AN APPROACHING SURFACE TROUGH OF LOW
PRESSURE WILL COMBINE WITH A VERY MOIST...UNSTABLE
AIR MASS...LEADING TO SCATTERED THUNDERSTORMS LATER TODAY. SOME
STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE EAST OF A LINE FROM
HAYES CENTER TO SPRINGVIEW. LARGE HAIL AND DAMAGING WINDS WILL BE
THE MAIN THREATS. IN ADDITION TO SEVERE THUNDERSTORMS...HEAVY RAIN
IS POSSIBLE EAST OF A LINE FROM BROKEN BOW TO NAPER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT AND TUESDAY NIGHT ACROSS
WESTERN AND NORTH CENTRAL NEBRASKA. THOUGH WIDESPREAD SEVERE
THUNDERSTORMS ARE NOT EXPECTED...AN ISOLATED STRONG TO SEVERE
THUNDERSTORM IS POSSIBLE NORTH OF INTERSTATE 80 MONDAY NIGHT AND
EAST OF HIGHWAY 183 ON TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

CLB

In the hours before

Local storm report, Aug 8, 3:32 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
332 PM CDT SUN AUG 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     HAIL             NAPER                   42.96N 99.10W
08/08/2010  M1.75 INCH       BOYD               NE   LAW ENFORCEMENT

&&

CARMEL
Local storm report, Aug 8, 3:38 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
338 PM CDT SUN AUG 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     HAIL             7 NE ATKINSON           42.60N 98.88W
08/08/2010  M1.00 INCH       HOLT               NE   PUBLIC

            PEA TO QUARTER SIZED HAIL OCCURRED AT TIME OF REPORT
            ALONG WITH ESTIMATED 60 MPH OR GREATER THUNDERSTORM WIND
            GUSTS.

&&

CARMEL
Local storm report, Aug 8, 3:48 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
348 PM CDT SUN AUG 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     HEAVY RAIN       1 S NAPER               42.95N 99.10W
08/08/2010  M2.00 INCH       BOYD               NE   LAW ENFORCEMENT

            2.00 INCHES OF MEASURED RAINFALL OCCURRED IN 20 MINUTES.

&&

CARMEL
Special weather statement, Aug 8, 3:48 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
348 PM CDT SUN AUG 8 2010

NEZ007-082130-
BOYD NE-
348 PM CDT SUN AUG 8 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BOYD COUNTY UNTIL 430 PM
CDT...

AT 348 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SPENCER...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SPENCER DAM...
  BRISTOW...
  GROSS...
  LYNCH...
  MONOWI...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SCHULTZ
Local storm report, Aug 8, 3:49 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
349 PM CDT SUN AUG 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     TSTM WND GST     ONEILL                  42.46N 98.65W
08/08/2010  E70.00 MPH       HOLT               NE   LAW ENFORCEMENT

            OFFICER ESTIMATED 60 TO 70 MPH STRAIGHT LINE WINDS AND
            VERY HEAVY RAINFALL ON THE NORTH EDGE OF ONEILL.

&&

CARMEL
Local storm report, Aug 8, 3:52 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
352 PM CDT SUN AUG 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             9 NE NEWPORT            42.69N 99.20W
08/08/2010  M0.50 INCH       HOLT               NE   PUBLIC

            VERY HEAVY RAIN ALSO OCCURRING AT TIME OF REPORT.

0233 PM     TSTM WND GST     5 NNE STUART            42.67N 99.10W
08/08/2010  M60.00 MPH       HOLT               NE   PUBLIC

            ESTIMATED 50 TO 60 MPH THUNDERSTORM WIND GUSTS...ALONG
            WITH VERY HEAVY RAIN AND 1/2 INCH DIAMETER HAIL.

0241 PM     HAIL             STUART                  42.60N 99.14W
08/08/2010  M1.75 INCH       HOLT               NE   FIRE DEPT/RESCUE

0247 PM     TSTM WND DMG     6 NE STUART             42.66N 99.06W
08/08/2010                   HOLT               NE   PUBLIC

            ESTIMATED 60 MPH WINDS OR HIGHER CAUSED 30 FOOT FLEXHEAD
            TO BE PUSHED OVER AND LARGE DUMPSTER WAS MOVED OVER 100
            FEET. HAIL TO THE SIZE OF QUARTERS WAS ALSO REPORTED.

0250 PM     HAIL             4 NE STUART             42.64N 99.08W
08/08/2010  M2.00 INCH       HOLT               NE   LAW ENFORCEMENT

            TURKEY EGG SIZED HAIL BROKE OUT PICTURE WINDOWS OF HOME.

0250 PM     TSTM WND DMG     4 NE STUART             42.64N 99.08W
08/08/2010                   HOLT               NE   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED POWER OUTAGES FROM WIND DAMAGE
            IN STUART. 2 LARGE SPRUCE TREES BLOWN DOWN 3.5 MILES
            NORTHEAST OF STUART. 2 PICTURE WINDOWS BLOWN OUT OF HOME
            BY STRONG DAMAGING WINDS AND HAIL TO THE SIZE OF A TURKEY
            EGG.

0255 PM     TSTM WND DMG     4 NE STUART             42.64N 99.08W
08/08/2010                   HOLT               NE   FIRE DEPT/RESCUE

            POWER LINES AND POWER POLES DOWN ALONG WITH GRAIN BINS.
            FIELDS STRIPPED BY DAMAGING WINDS AND HAIL.

0305 PM     TSTM WND DMG     7 N ATKINSON            42.63N 98.98W
08/08/2010                   HOLT               NE   LAW ENFORCEMENT

            6 GRAIN BINS BLOWN OVER 7 MILES NORTH OF ATKINSON.

0308 PM     TSTM WND GST     ATKINSON                42.53N 98.98W
08/08/2010  E70.00 MPH       HOLT               NE   FIRE DEPT/RESCUE

0309 PM     HAIL             ATKINSON                42.53N 98.98W
08/08/2010  E1.75 INCH       HOLT               NE   LAW ENFORCEMENT

0310 PM     FUNNEL CLOUD     10 N ONEILL             42.61N 98.65W
08/08/2010                   HOLT               NE   FIRE DEPT/RESCUE

0315 PM     TSTM WND GST     13 NNW ONEILL           42.63N 98.74W
08/08/2010  E70.00 MPH       HOLT               NE   TRAINED SPOTTER

0323 PM     HAIL             7 NE ATKINSON           42.60N 98.88W
08/08/2010  M1.00 INCH       HOLT               NE   PUBLIC

            PEA TO QUARTER SIZED HAIL OCCURRED AT TIME OF REPORT
            ALONG WITH ESTIMATED 60 MPH OR GREATER THUNDERSTORM WIND
            GUSTS.

0328 PM     HAIL             NAPER                   42.96N 99.10W
08/08/2010  M1.75 INCH       BOYD               NE   LAW ENFORCEMENT

0330 PM     HAIL             ATKINSON                42.53N 98.98W
08/08/2010  M1.00 INCH       HOLT               NE   FIRE DEPT/RESCUE

0346 PM     HEAVY RAIN       1 S NAPER               42.95N 99.10W
08/08/2010  M2.00 INCH       BOYD               NE   LAW ENFORCEMENT

            2.00 INCHES OF MEASURED RAINFALL OCCURRED IN 20 MINUTES.

0347 PM     TSTM WND GST     ONEILL                  42.46N 98.65W
08/08/2010  E70.00 MPH       HOLT               NE   LAW ENFORCEMENT

            OFFICER ESTIMATED 60 TO 70 MPH STRAIGHT LINE WINDS AND
            VERY HEAVY RAINFALL ON THE NORTH EDGE OF ONEILL.

&&

CARMEL

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 2:10 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt, Rock50 min
Aug 8, 2:39 PM CDTSevere Thunderstorm WarningLBFHolt51 min
Aug 8, 2:51 PM CDTSevere Thunderstorm WarningLBFHolt39 min
Aug 8, 3:10 PM CDTFlash Flood WarningLBFBoyd, Holt2 hr
Aug 8, 3:21 PM CDTTornado WarningLBFHolt39 min
Aug 8, 3:25 PM CDTSevere Thunderstorm WarningLBFHolt65 min
Aug 8, 4:01 PM CDTFlash Flood WarningLBFHolt102 min
Aug 8, 4:23 PM CDTSevere Thunderstorm WarningLBFHolt52 min
Aug 8, 4:30 PM CDTSevere Thunderstorm WarningLBFHolt33 min
Aug 8, 5:00 PM CDTAreal Flood AdvisoryLBFHolt3 hr
Aug 8, 5:26 PM CDTSevere Thunderstorm WarningLBFHolt34 min

Nearby

Flash Flood Warnings in Nebraska, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.